Spatiotemporal stability of periodic travelling waves in a heteroclinic-cycle model

Hasan, CR, Osinga, HM, Postlethwaite, CM et al. (1 more author) (2021) Spatiotemporal stability of periodic travelling waves in a heteroclinic-cycle model. Nonlinearity, 34 (8). pp. 5576-5598. ISSN 0951-7715

Abstract

Metadata

Item Type: Article
Authors/Creators:
Copyright, Publisher and Additional Information:

© 2021 IOP Publishing Ltd & London Mathematical Society. This is an author produced version of an article published in Nonlinearity. Uploaded in accordance with the publisher's self-archiving policy.

Keywords: stability of travelling waves, spiral waves, heteroclinic cycles, rock–paper–scissors
Dates:
  • Published: August 2021
  • Published (online): 13 July 2021
  • Accepted: 13 May 2021
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Funding Information:
Funder
Grant number
Leverhulme Trust
RF-2018-449\9
Depositing User: Symplectic Publications
Date Deposited: 07 Jun 2021 10:47
Last Modified: 12 Mar 2023 05:18
Status: Published
Publisher: Institute of Physics Publishing
Identification Number: 10.1088/1361-6544/ac0126
Open Archives Initiative ID (OAI ID):

Export

Statistics